Home » Frequently asked Questions on Health » How can I get rid of dark marks due to eczema?

How can I get rid of dark marks due to eczema?

Q: I had a skin problem and I consulted a skin doctor who said its eczema. He gave me a cream called synalar (fluocinolini-acetonidum 0.25 mg, propylenglycolumn 150 mg) to wash my feet with water mixed with salt. He also asked me to go for a blood test; the result is: Haemoglobin: 14.2gm%; TLC - 7,200/cumm; neutrophils - 60%; lymphocytes - 38%; eosinophils - 02%. After using the cream the condition is almost better but the skin has become dark wherever I had this problem. My grandfather also had the same problem. The skin above my eyes has become dark. How will the dark colour go? What medicine do you recommend for this?

A:This post-inflammatory pigmentation will disappear in another 3 to 6 months time unless eczema episode recurs again. Topically, aziderm cream containing azelaic acid (20%) can be used topically or clearz (kojic acid) cream may be used twice daily.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------